Research

Topologies on the group of Borel automorphisms of a standard Borel space


Reference:

Bezuglyi, S., Dooley, A. H. and Kwiatkowski, J., 2006. Topologies on the group of Borel automorphisms of a standard Borel space. Topological Methods in Nonlinear Analysis, 27 (2), pp. 299-331.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://arxiv.org/abs/math/0410506

Details

Item Type Articles
CreatorsBezuglyi, S., Dooley, A. H. and Kwiatkowski, J.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32500

Export

Actions (login required)

View Item